Alert archive / Texas / Gale Warnings in 2011

Gale Warning 4, NWS Houston/Galveston, TX

September 4, 2011

NWS Houston/Galveston, TX issued this gale warning at Sep 4, 2011, 9:55 PM CDT. It took effect at Sep 5, 2011, 4:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 4, 2011, 9:55 PM CDT (02:55 UTC)
In effect from
Sep 5, 2011, 4:00 AM CDT
Expired
Sep 5, 2011, 10:00 AM CDT
In force
6 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WHUS74 KHGX 050255
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
955 PM CDT SUN SEP 4 2011

...SMALL CRAFT ADVISORY IN EFFECT...

STRONG OFFSHORE WINDS ARE EXPECTED TO CONTINUE THROUGH MONDAY.
FREQUENT GUSTS TO GALE FORCE ARE POSSIBLE LATE TONIGHT THROUGH
MONDAY MONDAY MORNING FOR THE COASTAL WATERS EAST OF FREEPORT.

GMZ355-375-051100-
/O.EXT.KHGX.SC.Y.0125.000000T0000Z-110905T0900Z/
/O.NEW.KHGX.GL.W.0004.110905T0900Z-110905T1500Z/
/O.NEW.KHGX.SC.Y.0126.110905T1500Z-110906T0200Z/
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
955 PM CDT SUN SEP 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT MONDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY. 

* WINDS...NORTH 20 TO 35 KNOTS. FREQUENT GUSTS ABOVE GALE FORCE
  LATE TONIGHT AND MONDAY MORNING EAST OF FREEPORT.

* SEAS...SEAS UP TO 6 FEET NEARSHORE...8 TO 10 FEET OFFSHORE. BAY
  WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ335-051100-
/O.CON.KHGX.LO.Y.0001.000000T0000Z-110906T0000Z/
/O.CON.KHGX.SC.Y.0125.000000T0000Z-110906T0200Z/
GALVESTON BAY-
955 PM CDT SUN SEP 4 2011

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT MONDAY...

* WINDS...NORTH 15 TO 20 KNOTS INCREASING TO 20 TO 30 KNOTS AFTER
  3 AM.

* SEAS...BAY WATERS ROUGH.

* WATER LEVELS...1.75 TO 3 FEET BELOW ASTRONOMICALLY PREDICTED
  LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ330-350-370-051100-
/O.CON.KHGX.SC.Y.0125.000000T0000Z-110906T0200Z/
MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
955 PM CDT SUN SEP 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT MONDAY...

* WINDS...NORTH NEAR 15 KNOTS INCREASING TO 20 TO 30 KNOTS AFTER 3
  AM.

* SEAS...SEAS UP TO 6 FEET NEARSHORE...8 TO 10 FEET OFFSHORE. BAY
  WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
048 
WHUS74 KHGX 050922
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
422 AM CDT MON SEP 5 2011

...GALE WARNING IN EFFECT THIS MORNING...
...SMALL CRAFT ADVISORIES IN EFFECT THROUGH THIS EVENING...
...LOW WATER ADVISORY IN EFFECT FOR GALVESTON BAY THROUGH THIS
EVENING...

STRONG OFFSHORE WINDS WILL CONTINUE TODAY AND SLOWLY DIMINISH
TONIGHT. FREQUENT GUSTS TO GALE FORCE ARE POSSIBLE THIS MORNING
FOR THE GULF WATERS EAST OF FREEPORT.

GMZ355-375-051800-
/O.EXP.KHGX.SC.Y.0125.000000T0000Z-110905T0900Z/
/O.CON.KHGX.GL.W.0004.000000T0000Z-110905T1500Z/
/O.EXT.KHGX.SC.Y.0126.110905T1500Z-110906T0300Z/
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
422 AM CDT MON SEP 5 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 PM CDT THIS EVENING...

* WINDS...NORTH 20 TO 35 KNOTS. FREQUENT GUSTS TO GALE FORCE
  THROUGH MID MORNING OVER THE GULF WATERS EAST OF FREEPORT.

* SEAS...SEAS UP TO 5 FEET NEARSHORE AND UP TO 9 FEET OFFSHORE.
  BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ335-051800-
/O.EXT.KHGX.LO.Y.0001.000000T0000Z-110906T0300Z/
/O.EXT.KHGX.SC.Y.0125.000000T0000Z-110906T0300Z/
GALVESTON BAY-
422 AM CDT MON SEP 5 2011

...LOW WATER ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS
  MORNING.

* SEAS...BAY WATERS ROUGH TO VERY ROUGH.

* WATER LEVELS...AS LOW AS 3 FEET BELOW ASTRONOMICALLY PREDICTED
  LEVELS.

* IMPACTS...LOW WATER LEVELS WILL ENHANCE THE RISK OF VESSEL
  GROUNDINGS IN THE SHIPPING LANES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ330-350-370-051800-
/O.EXT.KHGX.SC.Y.0125.000000T0000Z-110906T0300Z/
MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
422 AM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS
  MORNING.

* SEAS...SEAS UP TO 5 FEET NEARSHORE AND 9 FEET OFFSHORE. BAY
  WATERS ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
448 
WHUS74 KHGX 051519
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1019 AM CDT MON SEP 5 2011

...GALE WARNING HAS BEEN CANCELLED....
...SMALL CRAFT ADVISORIES IN EFFECT THROUGH THIS EVENING...
...LOW WATER ADVISORY IN EFFECT FOR GALVESTON BAY THROUGH THIS
EVENING...

STRONG OFFSHORE WINDS WILL CONTINUE TODAY AND SLOWLY DIMINISH
TONIGHT. FREQUENT GUSTS TO GALE FORCE ARE POSSIBLE THIS MORNING
FOR THE GULF WATERS EAST OF FREEPORT.

GMZ355-375-052330-
/O.EXP.KHGX.GL.W.0004.000000T0000Z-110905T1500Z/
/O.CON.KHGX.SC.Y.0126.000000T0000Z-110906T0300Z/
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
1019 AM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTH 20 TO 25 KNOTS AND GUSTY. 

* SEAS...SEAS UP TO 5 FEET NEARSHORE AND UP TO 9 FEET OFFSHORE.  
BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ335-052330-
/O.CON.KHGX.LO.Y.0001.000000T0000Z-110906T0300Z/
/O.CON.KHGX.SC.Y.0125.000000T0000Z-110906T0300Z/
GALVESTON BAY-
1019 AM CDT MON SEP 5 2011

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* SEAS...BAY WATERS ROUGH TO VERY ROUGH.

* WATER LEVELS...AS LOW AS 3 FEET BELOW ASTRONOMICALLY PREDICTED 
  LEVELS. 

* IMPACTS...LOW WATER LEVELS WILL ENHANCE THE RISK OF VESSEL 
  GROUNDINGS IN THE SHIPPING LANES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ330-350-370-052330-
/O.CON.KHGX.SC.Y.0125.000000T0000Z-110906T0300Z/
MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
1019 AM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* SEAS...SEAS UP TO 5 FEET NEARSHORE AND 9 FEET OFFSHORE. BAY 
  WATERS ROUGH TO VERY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Sep 4, 9:34 PM CDT, 21 minutes earlier.

Area forecast discussion, Sep 4, 9:34 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
934 PM CDT SUN SEP 4 2011

UPDATE...
AN EARLY LABOR DAY COLD FRONTAL PASSAGE WILL REINFORCE THE ALREADY
EXISTENT BACKSIDE PRESSURE GRADIENT OF LEE...AND INJECT A NICE SHOT
OF DRY AIR IN ACROSS THE REGION. BY TUESDAY...IT WILL FEEL MUCH
LIKE AUTUMN AROUND HERE...WE ARE DUE. NUMEROUS WILDFIRES PLAGUING
THE REGION WITH THE LARGEST OCCURRING IN COLORADO COUNTY (NORTH OF
COLUMBUS) AND IN HOUSTON COUNTY (EAST OF CROCKETT). DOWNGRADED TD
LEE WILL BE TAKEN UP INTO THE DEVELOPING GREAT LAKES TROUGH...AS
IT SHEARS OUT OVER THE EASTERN U.S. THE BACKSIDE PRESSURE GRADIENT
WILL SLACKEN TOMORROW NIGHT. IN THE MEANTIME...STRONG NORTHERLIES
WILL KEEP THE WIND ADVISORY ONGOING ACROSS THE COASTAL COUNTIES
DURING THE OVERNIGHT HOURS...BACK TO AREAWIDE PAST 10 AM CDT LABOR
DAY. WIND SPEEDS WILL BE SIMILAR TO THE PAST COUPLE OF DAYS AS 20-30
KNOT WINDS MIX DOWN UNDER CLEARING (MOSTLY SUNNY) SKIES. WIND AND
CAA WILL REGULATE LABOR DAY'S MAXIMUM TEMPERATURES TO THE UPPER
80S TO LOWER 90S.

OVER THE WATERS...THERE WILL BE AN EARLY MORNING EASTERN GULF WATER
GALE WARNING IN EFFECT (WITH A WESTERN WATER SCA). AN ALL WATER SCA
WILL BE IN EFFECT FROM LATE MONDAY MORNING UNTIL SUNSET. 31

&&

PREV DISCUSSION... /ISSUED 702 PM CDT SUN SEP 4 2011/

UPDATE...
EXTENDED THE WIND ADVISORY FOR A FEW MORE HOURS. MANY REASONS TO
KEEP IT GOING INTO THE EVENING. ONE IS THE HIGHER NUMBER OF WILDFIRES
FLARING UP WITHIN THESE STRONG NORTHERLIES. ANOTHER IS AN APPROACHING
COLD FRONTAL BOUNDARY...TIMED TO CROSS THE FA BETWEEN 06 AND 12Z MONDAY.
MODELS ALL HAVE 40-50 KT WINDS AT 2K FT...WITH 55 KT KHGX VAD WINDS
AT 4K FT...AND NO LL DECOUPLING EXPECTED WITH NEARING FROPA. THUS...
SHOULD BE NO PROBLEM MIXING SOME OF THIS ENERGY DOWN TO SURFACE. IF
SUSTAINED WINDS DO FALL BELOW ADVISORY CRITERIA...EVENING GUSTS
SHOULD BE AT OR OVER 20 KTS. 31

PREV DISCUSSION... /ISSUED 550 PM CDT SUN SEP 4 2011/

AVIATION...
WINDS WILL BE THE PRIMARY WX ISSUE AGAIN TONIGHT AND AGAIN MONDAY.
TIGHT PRESSURE GRADIENT BETWEEN TS LEE AND AN INCOMING FRONTAL
BOUNDARY WILL PROBABLY KEEP THE GUSTS GOING OVERNIGHT. WILL
ADVERTISE THIS IN THE 00Z TAFS. IF FOR SOME REASON THEY DIE DOWN
WE'LL NEED TO THROW IN SOME LLWS WITH MODELS SHOWING 40-55KT
AROUND 2000FT OVERNIGHT. MAY SEE SOME REMNANT SHRA THIS EVENING
BUT SHOULDN'T AFFECT OPS AND SHOULD BE SHORT & INSIGNIFICANT SO
WON'T MENTION. ALSO MAY SEE SOME SMOKE OVER CLL THIS EVENING
COMPLEMENTS OF AN ONGOING FIRE IN LEON CO.  47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      70  87  56  87  55 /  10   0   0   0   0
HOUSTON (IAH)              72  90  59  88  58 /  10   0   0   0   0
GALVESTON (GLS)            76  87  65  88  69 /  10   0   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM TO 9 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     WIND ADVISORY FROM 10 AM TO 7 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZOS...BURLESON...COLORADO...FORT BEND...
     GRIMES...HOUSTON...JACKSON...LIBERTY...MADISON...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING ZONES:
     BRAZORIA...CHAMBERS...GALVESTON...HARRIS...MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
     TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 4 AM CDT MONDAY FOR THE FOLLOWING
     ZONES: WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 10 AM TO 9 PM CDT MONDAY FOR THE
     FOLLOWING ZONES: WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     GALE WARNING FROM 4 AM TO 10 AM CDT MONDAY FOR THE FOLLOWING
     ZONES: WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...31/47
Hazardous weather outlook, Sep 4, 3:59 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
359 PM CDT SUN SEP 4 2011

TXZ163-164-176>179-195>200-210>214-226-227-235>238-060000-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
359 PM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG AND GUSTY NORTH WINDS WILL PERSIST THROUGH THE LATE EVENING
HOURS IN RESPONSE TO TROPICAL STORM LEE AND AN APPROACHING COLD
FRONT. THESE WINDS...COUPLED WITH VERY DRY FUELS WILL CONTINUE TO
CREATE CRITICAL FIRE WEATHER CONDITIONS AND A RED FLAG WARNING
REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MUCH DRIER AIR WILL MOVE INTO SOUTHEAST TEXAS ON MONDAY. THIS
AIRMASS...COUPLED WITH CONTINUED STRONG NORTH WINDS WILL KEEP FIRE
WEATHER CONDITIONS CRITICAL...AND A RED FLAG WARNING HAS BEEN ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 9:23 PM CDTWind AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more22 hr
Sep 4, 9:55 PM CDTSmall Craft AdvisoryHGX33 hr

Nearby

Gale Warnings in Texas, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.